advertisement
Question
Posted by: Tinka | 2008/06/18

Histerektomie

Ek hoop ek kan 'n vraag in afrikaans vra. Ek het 2 jaar terug 'n algehele histerektomie gehad. Ek het premarin 0,625 vir 'n jaar en 'n half gebruik, maar toe het ek baie vog terug gehou en my dr het my toe op die inspuiting gesit (Primodian Depot) wat ek elke 3 maande moet neem, maar presies na 'n maand wil ek dood gaan van warmgloede, ek sukkel geweldig ook met my gewig. Ek oefen gereeld, maar kan net nie gewig verloor nie, Het u dalk vir my raad, my gewig was altyd tussen 60 en 65kg, maar ek weeg nou omtrent 79kg. Is baie moedeloos. Help asb.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are other lower dose preparations on the market with fewer side effects. Please ask your gynae about them.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement